# SDR UALA2012090605033

- Difficulty date: September 5, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,705 hours, 12,565 cycles
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04461
- Part serial: 60
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL FILTER MESSAGE DISPLAYED.  MESSAGE REMAINED WHEN THRUST REDUCED.  ENGINE NOT SHUTDOWN.  CREW COMMENTS: MSG IS DISPLAYED ON UPPER EICAS.  COMPLIED WITH MEL CARD 7935B.  FLIGHT CREW OPERATED ENGINE FOR LEAK CHECK OF OIL FILTER INSTALLATION.  REFER TO MM79-35-00 PG106 FIG 103 FLOWCHART.  CHECK FOR EXTRA GROMMET IN SW, IF NOT FOUND REPLACE DIFF PRESS SW 481-1960 PER MM.  TROUBLESHOT PER AMM.  FOUND DIFF PRESS SWITCH AT FAULT.  REMOVED AND REPLACED SAME.  RAN ENGINE NOW OPS AND LEAK CHECKS GOOD.
